Alert archive / Florida / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 255, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Sep 3, 2018, 3:55 PM EDT for Liberty County, Wakulla County, Florida. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2018, 3:55 PM EDT (19:55 UTC)
- Expired
- Sep 3, 2018, 4:45 PM EDT
- In force
- 50 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Liberty County, FL, Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 37 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.9 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1507 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 694 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- -38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
823
WUUS52 KTAE 031955
SVRTAE
FLC077-129-032045-
/O.NEW.KTAE.SV.W.0255.180903T1955Z-180903T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
355 PM EDT MON SEP 3 2018
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Northwestern Wakulla County in Big Bend of Florida...
Southeastern Liberty County in Big Bend of Florida...
* Until 445 PM EDT.
* At 355 PM EDT, a severe thunderstorm was located 7 miles west of
Crawfordville, moving west at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Crawfordville, East Camp, Jewel Fire Tower, Poplar Camp, Smith
Creek, Arran and Tully.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3018 8484 3033 8479 3032 8470 3030 8471
3030 8455 3028 8437 3010 8438 3007 8479
TIME...MOT...LOC 1955Z 092DEG 21KT 3020 8447
HAIL...<.75IN
WIND...60MPH
$$
30-PULLIN2 follow-up statements
721
WWUS52 KTAE 032019
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
419 PM EDT MON SEP 3 2018
FLC077-129-032045-
/O.CON.KTAE.SV.W.0255.000000T0000Z-180903T2045Z/
Wakulla FL-Liberty FL-
419 PM EDT MON SEP 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHWESTERN WAKULLA AND SOUTHEASTERN LIBERTY COUNTIES...
At 419 PM EDT, a severe thunderstorm was located 17 miles west of
Crawfordville, moving west at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
East Camp, Jewel Fire Tower, Poplar Camp and Smith Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3018 8484 3033 8479 3032 8470 3030 8471
3030 8463 3008 8465 3007 8479
TIME...MOT...LOC 2019Z 092DEG 21KT 3020 8463
HAIL...<.75IN
WIND...60MPH
$$
30-PULLIN174
WWUS52 KTAE 032032
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
432 PM EDT MON SEP 3 2018
FLC129-032042-
/O.CAN.KTAE.SV.W.0255.000000T0000Z-180903T2045Z/
Wakulla FL-
432 PM EDT MON SEP 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WAKULLA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3018 8484 3033 8479 3032 8470 3029 8473
3026 8474 3025 8471 3025 8470 3023 8470
3022 8468 3019 8468 3017 8467 3013 8467
3011 8465 3008 8465 3007 8479
TIME...MOT...LOC 2032Z 092DEG 21KT 3020 8472
$$
FLC077-032045-
/O.CON.KTAE.SV.W.0255.000000T0000Z-180903T2045Z/
Liberty FL-
432 PM EDT MON SEP 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHEASTERN LIBERTY COUNTY...
At 432 PM EDT, a severe thunderstorm was located 22 miles west of
Crawfordville, moving west at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
East Camp, Jewel Fire Tower and Poplar Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3018 8484 3033 8479 3032 8470 3029 8473
3026 8474 3025 8471 3025 8470 3023 8470
3022 8468 3019 8468 3017 8467 3013 8467
3011 8465 3008 8465 3007 8479
TIME...MOT...LOC 2032Z 092DEG 21KT 3020 8472
HAIL...<.75IN
WIND...60MPH
$$
30-PULLINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 3:20 PM EDT, 35 minutes earlier.
Area forecast discussion, Sep 3, 3:20 PM EDT, 35 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
320 PM EDT Mon Sep 3 2018
.NEAR TERM [Through Tonight]...
Tropical Storm Gordon was located off the southwest coast of Florida
this afternoon. With high pressure in place across the CWA, the
storm will continue it's northwestward track towards the northern
Gulf coast. The local area will be situated between high pressure to
the north along the mid-Atlantic coast with Tropical Storm Gordon to
the south. East to southeast winds will remain in place at the low
levels.
Showers and thunderstorms will continue to move from east to west
across the CWA this afternoon and evening, although less organized
than yesterday. Have already seen many strong storms this afternoon
with a few of the storms becoming severe and this trend will
continue into the evening. Convection should diminish by 9-10pm over
the land areas with convection increasing over the marine area late
tonight as bands from Tropical Storm Gordon push into the marine
area.
.SHORT TERM [Tuesday Through Wednesday Night]...
The official forecast track from NHC takes TS Gordon northwestward
across the eastern gulf on Tuesday and moves the system inland
near the MS/LA border Tuesday night/early Wednesday. The intensity
forecast shows Gordon maintaining Tropical storm strength but an
increase to a minimal hurricane is still possible before landfall.
There are currently no watches or warnings for any counties in
our CWA as of Monday afternoon. However, sustained tropical storm
force winds are expected for our offshore panhandle waters Tuesday
and Tuesday night. The main impacts for our CWA continue to be
the potential for very heavy downpours, higher than normal tides,
and an increased threat for rip currents.
As the system passes well to the west of the forecast area
Wednesday and Wednesday night, a drier airmass will filter in
leading to much lower chances for diurnal convection.
.LONG TERM [Thursday Through Monday]...
We will see a return to a more typical weather pattern for early
September. Convection will be diurnally driven with the sea breeze
and outflow boundaries as the primary forcing mechanisms.
Temperatures are forecast to be near seasonal levels.
&&
.AVIATION [Through 18Z Tuesday]...
TSRA will continue to spread from east to west across the TAF
sites this afternoon. This will result in brief periods of gusty
winds and reduced vsbys. Convection should decrease by 00z. IFR
cigs will be possible again tomorrow morning.
&&
.MARINE...
Tropical Storm Gordon is forecast to move northwestward from the
Florida Keys this morning to near the Mississippi/Louisiana coast
early Wednesday morning. Winds and seas will gradually increase
across our local waters and peak tonight through Tuesday, with
tropical storm conditions expected across the offshore panhandle
waters. Elsewhere, advisory level conditions are expected. Winds
and seas will gradually improve thereafter into Thursday.
&&
.FIRE WEATHER...
Showers and thunderstorms are expected across the area for
the next couple of days as TS Gordon moves northwestward across
the Gulf of Mexico. Red flag conditions are not forecast for the
next several days.
&&
.HYDROLOGY...
While widespread heavy rainfall is not expected over the next few
days, high rainfall rates associated with the outer fringe of
Tropical Storm Gordon coupled with the wet ground from recent
rains, may allow for minor flooding, particularly across urbanized
or poor drainage areas.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 74 88 74 90 73 / 20 70 30 30 10
Panama City 74 84 74 87 75 / 40 80 70 40 20
Dothan 72 86 72 88 72 / 20 60 30 30 10
Albany 73 89 73 90 73 / 20 60 10 30 10
Valdosta 73 89 73 91 73 / 20 60 10 30 10
Cross City 74 89 74 91 74 / 30 70 20 30 10
Apalachicola 76 84 76 87 76 / 50 80 70 30 20
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Wednesday evening for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...Small Craft Advisory until 2 AM EDT Wednesday for Apalachee Bay
or Coastal Waters From Keaton Beach to Ochlockonee River FL
out to 20 Nm-Coastal Waters From Ochlockonee River to
Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
River to Keaton Beach FL out 20 NM-Coastal waters from
Mexico Beach to Apalachicola FL out 20 NM-Coastal waters
from Mexico Beach to Okaloosa Walton County Line FL out 20
NM-Waters from Suwannee River to Apalachicola FL from 20 to
60 NM.
Tropical Storm Warning for Waters from Apalachicola to Mexico
Beach FL from 20 to 60 NM-Waters from Mexico Beach to
Okaloosa Walton County Line FL from 20 to 60 NM.
&&
NEAR TERM...Fieux
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...Fieux
MARINE...Barry
FIRE WEATHER...Nguyen
HYDROLOGY...LNIn the hours before
Special weather statement, Sep 3, 2:48 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
248 PM EDT MON SEP 3 2018
FLZ019-031930-
Madison FL-
248 PM EDT MON SEP 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MADISON COUNTY UNTIL
330 PM EDT...
At 248 PM EDT, Doppler radar was tracking a strong thunderstorm near
Suwannee River State Park, moving west at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Madison, Lee and Hopewell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3037 8319 3035 8319 3035 8321 3031 8321
3029 8323 3032 8352 3044 8358 3054 8350
3052 8324 3047 8324 3046 8322 3042 8322
3041 8321 3041 8319 3039 8317
TIME...MOT...LOC 1848Z 097DEG 19KT 3037 8320
30-PULLINSpecial weather statement, Sep 3, 2:52 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
252 PM EDT MON SEP 3 2018
GAZ121-123-125-142>145-031930-
Miller GA-Baker GA-Dougherty GA-Mitchell GA-Calhoun GA-Clay GA-
Early GA-
252 PM EDT MON SEP 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR MILLER...SOUTHWESTERN
DOUGHERTY...SOUTHEASTERN CLAY...SOUTHWESTERN MITCHELL...BAKER...
CALHOUN AND EARLY COUNTIES IN SOUTHWESTERN GEORGIA UNTIL 330 PM
EDT...
At 252 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Leary to 12 miles northeast of West
Bainbridge. Movement was west at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Colquitt, Morgan, Blakely, Edison, Arlington, Leary, Douglasville,
Centerville, Damascus, Jakin, Bluffton, Iveys Mill, Parksville, Rock
Hill, Bellview, Rowena, Howards Mill, Hoggard Mill, Commissary Hill
and Turman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3151 8435 3108 8443 3108 8464 3107 8465
3108 8503 3110 8503 3116 8508 3161 8502
TIME...MOT...LOC 1852Z 094DEG 31KT 3146 8443 3109 8450
30-PULLINSpecial weather statement, Sep 3, 2:59 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
159 PM CDT MON SEP 3 2018
ALZ066-067-031945-
Dale AL-Henry AL-
159 PM CDT MON SEP 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DALE AND SOUTHERN
HENRY COUNTIES UNTIL 245 PM CDT...
At 159 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Headland, moving west at 35 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Headland, Ozark, Midland City, Newton, Pinckard, Kinsey, Grimes,
Newville, Napier Field, Haleburg, Bells Crossroads, Hunt Field,
Tumbleton, Kirkland Crossroads, Grandberry Crossroads, Mabson, Snells
Crossroads, Ewell, Headland Municipal A/P and Dancey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3148 8507 3143 8507 3143 8508 3140 8508
3137 8509 3133 8508 3131 8509 3131 8542
3130 8542 3130 8560 3143 8563 3156 8558
TIME...MOT...LOC 1859Z 094DEG 31KT 3140 8520
30-PULLINSpecial weather statement, Sep 3, 3:24 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
324 PM EDT MON SEP 3 2018
FLZ015-017-026-027-115-118-127-032015-
Inland Franklin FL-Liberty FL-Coastal Wakulla FL-
Coastal Jefferson FL-Coastal Franklin FL-Inland Wakulla FL-Leon FL-
324 PM EDT MON SEP 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR WAKULLA...SOUTHEASTERN LIBERTY...
SOUTH CENTRAL LEON AND NORTHEASTERN FRANKLIN COUNTIES UNTIL 415 PM
EDT...
At 324 PM EDT, Doppler radar was tracking a strong thunderstorm near
St. Marks, moving west at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Carrabelle, St. Marks, Crawfordville, Woodville, Wakulla, Sopchoppy,
Newport, Jewel Fire Tower, Shadeville, Brown House, Wakulla Springs,
Panacea, Poplar Camp, Smith Creek, Medart, Buckhorn, Bethel, Natural
Bridge, Liveoak Island and Curtis Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2975 8466 3030 8476 3031 8408 3005 8407
3002 8413 3001 8422 2995 8425 2989 8435
TIME...MOT...LOC 1924Z 097DEG 28KT 3019 8426
30-PULLINSpecial weather statement, Sep 3, 3:33 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
333 PM EDT MON SEP 3 2018
FLZ018-GAZ158-159-032015-
Inland Jefferson FL-Brooks GA-Thomas GA-
333 PM EDT MON SEP 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON...SOUTHERN
THOMAS AND SOUTHWESTERN BROOKS COUNTIES UNTIL 415 PM EDT...
At 333 PM EDT, Doppler radar was tracking a strong thunderstorm near
Quitman, moving west at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Monticello, Quitman, Thomasville, Boston, Alma, Fincher, Dixie,
Dills, Grooverville, Festus, Everett, Eason, Pidcock, Empress,
Jarrott, Brooks Co A/p, Newark, Metcalf and Lake Miccosukee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3065 8355 3065 8361 3064 8360 3052 8398
3055 8399 3055 8398 3056 8399 3062 8401
3067 8401 3067 8402 3069 8403 3083 8404
3082 8357
TIME...MOT...LOC 1933Z 085DEG 28KT 3073 8366
30-PULLINSpecial weather statement, Sep 3, 3:50 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
350 PM EDT MON SEP 3 2018
GAZ121>124-142-032030-
Randolph GA-Terrell GA-Calhoun GA-Clay GA-Early GA-
350 PM EDT MON SEP 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLAY...SOUTHEASTERN
RANDOLPH...CALHOUN...NORTHEASTERN EARLY AND SOUTH CENTRAL TERRELL
COUNTIES IN SOUTHWESTERN GEORGIA UNTIL 430 PM EDT...
At 350 PM EDT, Doppler radar was tracking a strong thunderstorm near
Leary, or near Morgan, moving west at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Morgan, Edison, Arlington, Leary, Bluffton, Parksville, Carnegie,
Moye, Holt, Cordrays Mill, Fountain Bridge, Commissary Hill, Turman,
Shivers Mill, Aycock Mill, Bermuda, Suttons Corner and Dickey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3163 8439 3162 8439 3162 8445 3159 8446
3155 8446 3154 8445 3151 8444 3149 8442
3148 8443 3146 8441 3145 8442 3145 8447
3143 8483 3156 8488 3169 8481
TIME...MOT...LOC 1950Z 092DEG 21KT 3155 8449
30-PULLINThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 8:08 PM EDT | Special Marine Warning | TAE | 37 min | |
| Sep 2, 8:34 PM EDT | Severe Thunderstorm Warning | TAE | Walton | 26 min |
| Sep 3, 5:06 AM EDT | Small Craft Advisory | TAE | 46 hr | |
| Sep 3, 5:06 AM EDT | Tropical Storm Warning | TAE | 42 hr | |
| Sep 3, 1:02 PM EDT | Special Weather Statement | TAE | Dixie, Lafayette | 43 min |
| Sep 3, 1:24 PM EDT | Special Marine Warning | TAE | 96 min | |
| Sep 3, 2:24 PM EDT | Special Marine Warning | TAE | 36 min | |
| Sep 3, 2:34 PM EDT | Special Weather Statement | TAE | Taylor | 41 min |
| Sep 3, 2:44 PM EDT | Special Weather Statement | TAE | Dixie | 61 min |
| Sep 3, 2:45 PM EDT | Severe Thunderstorm Warning | TAE | Madison, Taylor | 45 min |
| Sep 3, 2:48 PM EDT | Special Weather Statement | TAE | Madison | 42 min |
| Sep 3, 2:56 PM EDT | Special Marine Warning | TAE | 64 min | |
| Sep 3, 3:08 PM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Madison, Taylor | 52 min |
| Sep 3, 3:24 PM EDT | Special Weather Statement | TAE | Wakulla | 51 min |
| Sep 3, 3:36 PM EDT | Severe Thunderstorm Warning | TAE | Jefferson | 39 min |
| Sep 3, 3:40 PM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Wakulla | 38 min |
| Sep 3, 3:58 PM EDT | Special Weather Statement | TAE | Lafayette, Taylor | 47 min |
| Sep 3, 4:03 PM EDT | Special Marine Warning | TAE | 57 min | |
| Sep 3, 4:10 PM EDT | Severe Thunderstorm Warning | TAE | Liberty, Wakulla | 50 min |
| Sep 3, 4:25 PM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon | 50 min |
| Sep 3, 4:38 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gulf | 52 min |
| Sep 3, 4:44 PM EDT | Special Weather Statement | TAE | Holmes, Washington | 46 min |
| Sep 3, 4:57 PM EDT | Special Weather Statement | TAE | Walton | 48 min |
| Sep 3, 4:59 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Gadsden, Jackson, Liberty | 46 min |
| Sep 3, 5:19 PM EDT | Special Marine Warning | TAE | 86 min | |
| Sep 3, 5:20 PM EDT | Special Marine Warning | TAE | 85 min | |
| Sep 3, 5:26 PM EDT | Special Weather Statement | TAE | Holmes, Walton | 64 min |
| Sep 3, 5:30 PM EDT | Severe Thunderstorm Warning | TAE | Jackson | 30 min |
| Sep 3, 5:46 PM EDT | Severe Thunderstorm Warning | TAE | Walton | 29 min |
| Sep 3, 7:25 PM EDT | Special Weather Statement | TAE | Leon | 50 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.